Busca avançada
Ano de início
Entree


Geometric singular perturbation on a positive measure minimal set of a planar piecewise smooth vector field

Texto completo
Autor(es):
Carvalho, Tiago ; Goncalves, Luiz Fernando ; Freitas, Bruno Rodrigues
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: NONLINEAR ANALYSIS-HYBRID SYSTEMS; v. 58, p. 44-pg., 2025-11-01.
Resumo

In this paper, we employ the geometric theory of singular perturbations to obtain detailed insights concerning a class of piecewise smooth vector fields exhibiting a positive measure minimal set. The canonical form used in our analysis represents a larger class of piecewise smooth systems, encompassing models of discontinuous harmonic oscillators. Through a desingularization process, which entails the application of a Cn-regularization function along with successive weighted blow-ups (directional, spherical and polar), we obtain an attractor for the trajectories of the desingularized vector field Z!. (AU)

Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 22/02819-6 - Sistemas dinâmicos via campos vetoriais intermitentes: aspectos teóricos e aplicações
Beneficiário:Tiago de Carvalho
Modalidade de apoio: Auxílio à Pesquisa - Projeto Inicial
Processo FAPESP: 21/12395-6 - Campos vetoriais suaves por partes: aspectos teóricos e aplicações
Beneficiário:Tiago de Carvalho
Modalidade de apoio: Auxílio à Pesquisa - Regular